# SDR ASAA2017112422678

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,547 hours, 12,353 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO FIRE LOOP A INOPERATIVE.  ACFT GROUNDED.  PERFORMED FIM 26-16, TASK 806,  FOUND FAULTY SMOKE DETECTOR A29 AND FWD CARGO CEU M2236. REMOVED AND REPLACED CEU AND SMOKE DETECTOR IAW AMM 26-16-02-000/400-801 AND 26-16-01-000/400-801. OPS CHECKED GOOD IAW AMM.
